# SDR UIEA2019020803150

- Difficulty date: February 7, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 99,282 hours, 15,788 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Valve
- Part number: 38842922
- Condition: Inoperative
- Location: Apu Pneumatic Sy
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU DOES NOT PUT OUT PNEUMATIC AIR ( TRANSFERRED TO MDDR # 107059 AS PER MEL 49-11-01A CAT C   LOG PAGE 0966419, ITEM M4: REPLACED FAULTY DUCT AFT OF SURGE VALVE IAW B767 AMM 49-55-01. OPS CHECK GOOD. THIS CLEARS DMI# 107059, MCC NOTIFIED. PLACARD REMOVED. )
